MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK; DENTAL FLEX ARM ASSEMBLY

MIDMARK CORPORATION MIDMARK; DENTAL FLEX ARM ASSEMBLY
Model Number 029-4857-00
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Servicer was advised to contact midmark when onsite to complete repair of device.No further details obtained at time of this report.
 
Event or Problem Description
This report provides a detailed account of an incident involving the detachment of a dental light flex arm assembly.It has been reported that a dental assistant was adjusting the equipment when it detached from its ceiling mount, subsequently falling onto a patient below.The patient sustained minor cuts to the head as a result of this accident.Given the occurrence of similar incidents in the past, midmark corporation has adhered to regulatory requirements and reported this event accordingly.

Brand Name
MIDMARK
Common Device Name
DENTAL FLEX ARM ASSEMBLY
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
MDR Report Key19190021
Report Number1523530-2024-00002
Device Sequence Number7620253
Product Code EAZ
UDI-Device Identifier00841709106897
UDI-Public00841709106897
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number029-4857-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown